MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7339-24
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that during use of a smiths medical cadd administration set, the pump indicated that the bag was empty but there was still 25-40 ml of medication in the epidural bag.No adverse effects were reported.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key9916140
Report Number3012307300-2020-02575
Device Sequence Number2764887
Product Code FPA
UDI-Device Identifier10610586027307
UDI-Public10610586027307
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-7339-24
Device Catalogue Number21-7339-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1